# SDR DHL200080321C

- Difficulty date: January 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING INBOARD FLAP T/E DEFORMED FROM STA 106.00 TO 120.00.  REMOVED TRAILING EDGE DEFORMED, FABRICATED NEW T/E, TREATED AND PRIMED, THEN INSTALLED ON RT WING INBOARD FLAP STA 106.00 TO XW 120.00 IAW SRM 57-2-1 PG 28.
